# SDR SWAA2012021401438

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 52,250 hours, 42,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101331
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER PER AMM.
